# SDR SIMA20190102002

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 35,946 hours, 32,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT ON THE DOOR COVER IS INOP. REMOVED AND REPLACED EXTERNAL EMERGENCY LIGHT IAW AMM 33-50-10. OPC GOOD.
